# SDR ABXA20151013173

- Difficulty date: October 13, 2015
- Submitted: November 18, 2015
- Operation: Air carrier
- Aircraft: N315AA
- Make and model: Boeing 767223
- Aircraft serial: 22317
- Aircraft time: 77,341 hours, 18,588 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 148T3121
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT STATION 18.09 PREVIOUS REPAIR DOUBLER, BETWEEN STRINGERS 9RT & 10RT.  REQUEST ENGINEERING INSTRUCTIONS.  REMOVED DOUBLER, CLEANED HOLES TO LEVEL 3, PERFORMED HFEC ON HOLES & AREA AROUND HOLES.  PERFORMED GVI OF 22" AROUND 1809 REPAIR.  FABRICATED RT DOUBLERS IAW WO 58878-0014.  INSTALLED NEW REPAIR DOUBLERS IAW SRM 51-40-07 PARA 45 & REA B653-61771-MR.  SDR INFO PN 148T3121, PART NAME, SKIN, SN N/A, FS & BS LOCATION FROM FS 1809STRINGER & WS LOCATION FROM STRINGER 12RT.  ACFT WAS GNDED.
